# SDR AALA20130703003

- Difficulty date: July 3, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 104,519 hours, 17,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB SUPPORT BEAM IS CRACKED.  INSTALLED NEW WEB SUPPORT BEAM IAW SRM 53-60-53-1.
